# SDR AWXA200600133

- Difficulty date: January 22, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 19,274 hours, 7,177 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OAK - ABORTED TAKEOFF - FLT 855 - CREW REPORTED THAT IMMEDIATELY AFTER FLEX POWER WAS SET RECEIVED ENG 2 COMPRESSOR VANE FAULT.  CREW ABORTED T/O AT LESS THAN 10 KNOTS.  MAINTENANCE TROUBLESHOT AND PERFORMED VSV BLADE LUBE IAW AMM 75-32-42-640-010.
